Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Accidental taking of Anti-Depressants - should I worry?

(5 Posts)
Hangingbellyofbabylon Mon 29-Jun-09 09:15:43

Dh has accidentally taken 100mg of my Sertraline this morning instead of his anti-histamine. He's a bit worried - he'll be ok don't you think? I think he'll be a bit tired maybe but it will be out of his system soon.

candyfluff Mon 29-Jun-09 11:25:22

dont think its anything to worry about you could try nhs direct if your still concerned

TheChilliMoose Mon 29-Jun-09 11:33:18

I'd imagine it won't cause any problem at all. Does he take anything else other than the anti-histamine?

Hangingbellyofbabylon Mon 29-Jun-09 13:09:03

Well, I've been at the hospital all morning (for me not dh) and have come home and he seems fine, looked really dopey earlier this morning but ok now so he's toddled off to work. smile

Reallytired Mon 29-Jun-09 13:15:37

I'm sure he will be fine. It is extremely difficult to kill yourself with modern anti depressants.

I imagine will experience some quite nasty side affects that most people get when they start sertaline.

He will live and be wiser.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now